NI Bai-zhu, HE Chan, JI Dong-hai. A New Characterization of Uniformly Nonsquare Banach Spaces[J]. 2011, 16(1): 107-109.DOI:
一致非方空间的新特征性质
摘要
为了研究Banach空间中单位等边三角形的高与空间几何性质之间的关系
利用几何方法
引入了新的几何常数h(X).给出了h(X)的下界
证明了一个Banach空间X是一致非方的当且仅当h(X)1/2
并由此说明当h(X)1/2时空间X对非扩张映射有不动点性质.
Abstract
In order to study the relation between heights of unit equilateral triangles and geometric properties of the underlying space
a new geometric constant h(X) is introduced via geometric method.The lower bound of h(X)is presented.It is proved that a Banach space X is uniformly nonsquare if and only if the inequality h(X)1/2 holds
and that a Banach space X has the fixed point property for nonexpansive mappings whenever the inequality h(X)1/2 holds.